# SDR DALA2023011300263

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,080 hours, 20,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Malfunctioned
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 SLIDE LIGHT FLICKERS.  REMOVED AND REPLACED L2 DOOR ALARM SIGNAL MODULE IAW AMM 52-73. OPS CHECK GOOD, CYCLED MULTIPLE TIMES. MEL AND PLACARD REMOVED.
